MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/00494755251348527

Медицинская библиотека · Tropical doctor · 2025

Occult organophosphate poisoning mimicking acute coronary syndrome.

Sood Harleen, Sibi Kannan, Bijay K C, Sahoo Nishit Kumar, Saroch Atul, Pannu Ashok Kumar

СтатьяКлинический случайПеревод в очереди

Аннотация

Organophosphate (OP) poisoning is a frequent toxicological emergency worldwide, particularly in low- and middle-income countries. Because the characteristic cholinergic toxidrome involves multiple systems, the absence of a clear history of exposure and clinical suspicion may lead to a disastrous misdiagnosis. We report a previously healthy male who presented with acute dyspnoea, chest pain, and diaphoresis, whose signs were suggestive of non-ST elevation acute coronary syndrome and pneumonia. Despite standard treatment, he deteriorated, necessitating intubation. However, the characteristic odour of OP prompted atropine treatment, leading to significant clinical improvement. Serum acetylcholinesterase activity was markedly reduced, confirming OP poisoning as the underlying cause.

Для цитирования: Sood Harleen, Sibi Kannan, Bijay K C, Sahoo Nishit Kumar, Saroch Atul, Pannu Ashok Kumar. Occult organophosphate poisoning mimicking acute coronary syndrome.. Tropical doctor. 2025. DOI: 10.1177/00494755251348527.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.